Disprin Extra Strength 16s

Disprin Extra Strength 16s

  • R 33.99
Tax included. Shipping calculated at checkout.


Disprin Extra Strength 500mg 16 Tablets is made extra strong with 500mg of aspirin. Each tablet dissolves easily in the mouth or in water, and gets to work fast to reduce pain.

  • Each Disprin Extra Strength tablet contains Aspirin 500 mg. Disprin Extra Strength is indicated for the relief of mild to moderate pain such as headaches and migraine, toothache, neuralgia, sciatica, period pains and sore throats. Disprin is also indicated for the relief of fever.
  • Dosage:
  • Adults: 1-2 tablets. Children over 12 years: 1 tablet. Repeat every 4 hours if necessary. Do not exceed 8 tablets during any 24-hour period.
  • Disprin Extra Strength should be dissolved in water before taken. Always use the lowest effective dose. Do not use continuously for more than 10 days without consulting your doctor. If symptoms persist for more than 10 days, consult your doctor.
  • Not to be used in children younger than 12 years old.
  • Keep out of reach of children. Carefully read all product packaging and labels prior to use.

We Also Recommend